# SDR SWAA2015061640739

- Difficulty date: April 18, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 43,516 hours, 20,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME E - F POST THE 2ND & 3RD LOWER FASTENER HOLES CRACKED.  REPAIRED FRAME IAW ER & EA.
